# SDR SIMA20220514002

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 50,097 hours, 46,038 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MECHANICAL / DUAL SPS FAIL. EMERGENCY DECLARED. AT 16000 MSL SPS 2 INOP WARNING MSG.IN QRH WHEN SPS 2 CUT OUT WAS PRESSED,SPS 1 INOP WARNING MSG ON EICAS ASSICIATED EICAS MSG OF SPS ADVANCED AND STICK PUSHER FAIL.AOA CAUTION ON FO PFD. "TRANSFERRED TO NRWC 610-ABI-04322"-C/A-PENDING CA
